It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-08-2006, 05:38 PM   #1
Junior Member
(female)
 
Join Date: Aug 2006
Location: canada
Posts: 11
edel HB User
meds making me sick?????

hi, i drank radioactive iodine approx 2yrs ago my thyroid is now nonexistint it took my docs all 6 before i was told i had extreme hyperthyrodism i also had a tumour that was benign the first med they put me on was eltroxin but was so sick they switched me to synthyroid well iam still not regulated!!!! every 3 to 6 months there are changing my doseages and iam sick most of the time headaches upset stomach ,muscle aches very tired all the time . i was told about armour is any one out there on it is it better???? maybe i just cant take synthetic meds HELP!!!!!

 
Sponsors Lightbulb
   
Old 08-09-2006, 05:52 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,880
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: meds making me sick?????

Hi, I took the radioactive iodine Feb. 2004 and now am taking 2 grains of Armour plus 50mcgs of levoxyl.

I just bet you either need Armour or some Cytomel to go with your regimen to make your feel better. Some patients do not convert T4 to T3 very well and need some T3 added.
__________________
** RAI ablation for Graves disease 2004**

 
Sponsors Lightbulb
   
Old 08-09-2006, 06:33 PM   #3
Junior Member
(female)
 
Join Date: Aug 2006
Location: canada
Posts: 11
edel HB User
Re: meds making me sick?????

thankyou!!!! i have a doc appt in a couple weeks will talk to him about this !!!!thanks again

 
Old 08-10-2006, 08:16 AM   #4
Inactive
(female)
 
Join Date: Feb 2006
Location: Apple Valley, CA
Posts: 469
sudufu HB User
Re: meds making me sick?????

I felt HORRID the 7 weeks I took Synthroid: insomnia, felt like I was taking depressants, FOGheaded, etc. Winthin 2 days of starting Armour, I could see glimpses of the old me peeking through. I've been taking Cytomel the last 3 months and am doing GOOD

So I agree with Lady50. Getting some T3's could be the answer for you. Many patients feel complete (better) after adding some T3's to their medication.

good luck,
Sue

 
Old 08-10-2006, 01:24 PM   #5
Junior Member
(female)
 
Join Date: Aug 2006
Location: canada
Posts: 11
edel HB User
Re: meds making me sick?????

thanks again i will be talking to my doc soon i will let you know how i make out.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is the pollen making your kids sick?? gigi11 Allergies 0 04-24-2010 06:35 PM
Pain Meds making me sick after many years??? butrfligirl28 Pain Management 5 07-29-2008 04:48 PM
Overcoming fatigue/drowsiness/tiredness of pain meds brianpain33 Pain Management 11 04-09-2008 03:00 PM
Diabetes and To many meds ? VickieLynn Diabetes 9 04-07-2006 11:44 PM
Weight Gain from Depression Meds--HELP! sourgirl29 Eating Disorder Recovery 4 07-26-2005 06:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!